# SDR SWAA2024120272327

- Difficulty date: November 28, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N8795L
- Make and model: Boeing 737-8
- Aircraft serial: 67785
- Aircraft time: 6,184 hours, 3,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Indicator
- Condition: Burned Out
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY POWER INDICATOR LT BURNED OUT<[01] RELAMPED FWD GALLEY POWER INDICATOR PER SIP. OPS CHECK GOOD.
